# SDR AALA201912209008

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Aircraft time: 87,097 hours, 13,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146220
- Part serial: 2005
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 74,245 hours, 10,397 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DURING OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM MCDU SHOWS EPSU 3L (15WL) /  DEU B (300RH5) IN PASSENGER CABIN. REPLACED EPSU 3L(15WL) IN PASSENGER CABIN IAW AMM 33-51-38-400-801-A AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-801-A. TEST IS OK.
